Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have prostate cancer, weened off Teroasyn, simastatin. Trying herbal medicines, sweating a lot. Is this side effect ?

I have prostate cancer , recently I hve weened myself off of Teroasyn and simastatin, I have gone completely herbal , taking: Lycopene, saw palmetto, stinging nettle, reservatrol, curcumin , zinc, seleniun, Vitamine D, Cinnamon, and Zeolite, I notice I sweat a Lot at night when sleeping, my question is this a side effect or is this because my motabalism is jacked up on the supplements . how will i know whether this approach is working. I have been doing this for 3 Months.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
Hi, the drug which your taking is unlikely to be cause of your sweating. Prostrate cancer is a slowly growing cancer and can be managed effectively with treatment. Since there is no data regarding usage of herbal medicine in the literature nor any clinical trial being done using these drugs, I would not recommend you to take these drugs. Best thing for you would be to consult a oncologist and follow his treatment. Thank you
Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor